Article citationsMore>>

A. Kundu, “Landau-Lifshitz and Higher-Order Nonlinear Systems Gauge Generated from Nonlinear schr\"{o}dinger Type Equations,” Jour-nal of Mathematical Physics, Vol. 25, No. 12,1984, p. 3433. doi:10.1063/1.526113

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top